CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation